# SDR GTIA2021051035727

- Difficulty date: May 10, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 13,032 hours, 5,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST BOTTLE REQUIRES SVC-SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00
